# SDR ASAA2022011437154

- Difficulty date: January 14, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 50,534 hours, 14,746 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 19207
- Condition: Inoperative
- Location: Left Ecs Bay
- Part time: 28,050 hours, 8,168 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT COMES ON WITH RECALL AND RESETS WITH MASTER CAUTION. GROUNDED - YES. PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST B737-AMM 21-61-00-700-802-002 FOUND FLT DECK TRIM VALVE. REMOVED AND REPLACED FLT DECK TRIM AIR MODULATING VALVE AS REQUIRED. OPS CKD AND LEAK CKD GOOD REF AMM 21-61-21-400-801. REACCOMPLISHED BITE TEST NO FAULTS FOUND.
